Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jen121

Pimples on lips?? Accutane?

Recommended Posts

Okay during the day yesterday I noticed about 5-6 little whitish bumps outlining my upper lip (where lipliner would be) I freaked out thinking they were warts... looked up pics of warts on lips and freaked out even worse to where I could barely sleep last night.

Then I read somewhere a derm said that oral warts are rare. And that its usually a condition called Forcye's condition.. which is an overreaction of sebaceous glands and that accutane can help clear it... OKAY ive been on accutane for nearly 5 months (im almost done with my course).

Now im wondering if its pimples of somesort.. but I didnt think you could get pimples on your lips! Please help me out guys... I am having this heavy feeling of anxiety I cant keep seeing the doctor... its emptying out my bank account :doubt:

Please :cry:

Share this post


Link to post
Share on other sites

Okay during the day yesterday I noticed about 5-6 little whitish bumps outlining my upper lip (where lipliner would be) I freaked out thinking they were warts... looked up pics of warts on lips and freaked out even worse to where I could barely sleep last night.

Then I read somewhere a derm said that oral warts are rare. And that its usually a condition called Forcye's condition.. which is an overreaction of sebaceous glands and that accutane can help clear it... OKAY ive been on accutane for nearly 5 months (im almost done with my course).

Now im wondering if its pimples of somesort.. but I didnt think you could get pimples on your lips! Please help me out guys... I am having this heavy feeling of anxiety I cant keep seeing the doctor... its emptying out my bank account :doubt:

Please :cry:

Ah im glad you brought this up. last year around september i noticed a few white spots on my lip but simply chewed them off with my teeth lol, but anyway i started getting more as the months went past so i did go to the doc and told him my sob story about how they made me depressed etc. he sent me to a derm where he recommended C02 laser therapy which would only consist of one treatment and they would be gone foreva after that. As i live in the uk i was hopeing to get it free off the nhs but got told the issue was of a 'cosmetic concern only' so i had to pay up. If you do have forcye spots accutane will make it look as if there gone untill you come off them. same happened to me. But there is nothing else other that laser therapy that can get rid of these since they are glands.

Share this post


Link to post
Share on other sites

I think i know what youre talking about.

I have these little white bumps on the top part of my lip and if i stretch my lipover my top teeth i can really see them.

I had them forever but please dont tell me that accutane will make them come out or get big and noticeable, it looks like it would hurt if that happens. I will keep my eye on this. maybe i will ask my derm. about this on my next visit.

Share this post


Link to post
Share on other sites

The thing is everyone has these, its a fact. its just that they are more noticeable in some people. Accutane wont make them big or more noticeable but if you have them where you can barely see them then it may just get rid of them. when i say get rid of them i mean as in make them unoticeable.

And i have also noticed people who get these often suffer from acne. Dont know if theres a link between the two though.

Share this post


Link to post
Share on other sites

Hey Smyth! I think your right by saying that everyone has them. BUT i never noticed because my lips are 10 times thinner now that im on accutane. I guess ill have to wait until I come off the medication and my lips thicken up.. does that make sense BTW?

You dont think they are warts do you?

Share this post


Link to post
Share on other sites

Hey Smyth! I think your right by saying that everyone has them. BUT i never noticed because my lips are 10 times thinner now that im on accutane. I guess ill have to wait until I come off the medication and my lips thicken up.. does that make sense BTW?

You dont think they are warts do you?

No i dont think they are warts but warts on the lips do look alot like the glands. And yes accutane will make them appear more because there is barely any oil to cover them up. But theres no point worrying about them unless they spread or you've had any oral relations with anyone lately, lol thats what got me worryin when i first noticed them i was like 'omg no std' :lol: . But i did research and found they where completely normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×